MAUDE Adverse Event Report: INMODE LTD MORPHEUS8; GEI

INMODE LTD MORPHEUS8; GEI
Model Number AG607401A
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 12/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Papular lesions in the shape of the tip footprint in the central region of the forehead and over the neck.Apparently, a reaction of the superficial dermis due to an exuberance of superficially concentrated thermal energy.The healing process delay most probably due to various factors, such as application of cosmetic/medicinal products post treatment and individual intrinsic factors.Since the lesions are still present 5 months post treatment exceeding the expected time for full resolution, it was decided to report this incident.Nevertheless, gradual skin texture normalization is expected within a variable period without permanent fibrotic outcomes or scarring.
 
Additional Manufacturer Narrative
(b)(6) 2023 - a case of prolonged healing due to predisposing factors such as acne, assumption of isotretinoin as well as use of a intense superficial impacted settings by the user.
 
Additional Manufacturer Narrative
06-sep-2023: updated information was received from the clinic on 29-aug-2023 regarding patient's healing status, stating "the patient is now doing very well, no sequelas.".Clinic was retrained and retraining report is attached within this follow-up.In addition, the following fields were corrected in this follow-up report: b5 (event description) was updated, d7a was changed to 'no', d7b was removed.
 
Event or Problem Description
Papular lesions in the shape of the tip footprint in the central region of the forehead and over the neck.

Brand Name
MORPHEUS8
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 0
IS   206920
Manufacturer Contact
eran krieger
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-0
IS   206920
MDR Report Key17583494
Report Number3010511300-2023-00276
Device Sequence Number4801980
Product Code GEI
UDI-Device Identifier07290016633412
UDI-Public07290016633412
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K192695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other,Notification,Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG607401A
Device Catalogue NumberAG607401A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer05/17/2023
Initial Report FDA Received Date08/21/2023
Supplement Report FDA Received Date09/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite